# SDR 07FDEA03656

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,597 hours, 9,932 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEAVY CORROSION FOUND ON THE T-SECTION AT FRAME 92, BETWEEN STRG 19-23 LT   (TAILCONE).  REPAIR PERFORMED BY CUT OUT THE T-SECTION AND INSTALLING NEW PORTION AND REPAIR ANGLES IAW EA 6-5319-92229 AND RAS/DAHAM/4020157/2005 ISSUE B.
